# SDR J7SA2018091903001

- Difficulty date: November 3, 2017
- Submitted: September 19, 2018
- Operation: Air carrier
- Aircraft: N531FX
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20150
- Aircraft time: 10,698 hours, 6,699 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Nut Plate
- Condition: Out Of Position
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON POST FLIGHT SCREW ON UPPER LEADING EDGE OF RIGHT WING FOUND PROTRUDING SCREW NOT ENGAGING ANYTHING WHEN ATTEMPT MADE TO TIGHTEN IT. REMOVED RT CENTER WING LEADING EDGE PANEL. LOCATED AND REINSTALLED NUT PLATE ON UPPER ATTACHING POINT, REINSTALLED RT CENTER LEADING EDGE.  PERFORMED OPS AND LEAK CHECK OF RT WING ANTI ICE SYSTEM OPS CHECK GOOD. NO LEAKS PRESENT.
